# SDR SWIA201541734

- Difficulty date: December 9, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 32,954 hours, 19,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOOR SUPPORT HAS CORROSION AT FS280 BETWEEN STR 25R AND STR 25L.  R & R AVIONICS BAY FLOOR SUPPORT, PN CC670-34256-30 AT FS 280 BETWEEN STR 25R AND STR 25L IAW SRM.
